Mirena Laugh and Smile, Mood Swings, Longest Time, Seasonique, Headaches
I'm still having headaches. I was having them with the last pack of seasonique. I'd been on that for the longest time and it wasn't helping me anymore. I kept up with it every day..never missed one but I guess taking it off and on while trying other things ... more »
I'm still having headaches. I was having them with the last pack of seasonique. I'd been on that for the longest time and it wasn't helping me anymore. I kept up with it every day..never missed one but I guess taking it off and on while trying other things two sense '07 it decided it wasn't for me anymore. I had the mirena put in little over a week ago now and still having headaches. They weren't as bad (although last night was the worst sense having it put it and sense getting off the seasonique. My period is almost done though. Been on it little over a month and still just a little spotting to almost none. I want to get off it so badly. Still cramping off and on too but not as bad as I was. The only other side effect I think I'm having is on and off mood swings. Now I had tried the progestrone pill before and that pill....it made me a monster. I hated everyone and everything I saw. IT WAS HORRIBLE! I wanted to put my fist through a wall. I was so angery from that pill and I am starting to feel that feeling though its not all the time like the pill was. Its an off and on feeling and trust me I hate that feeling. I am a happy person. My job is to be around and work with people. I love making people laugh and smile. So I know what I feel like this its the meds or now the mirena doing it. Questions are...When you got your mirena when did you start to having your side effects? Did they come and go and did something just stay hanging over you? I dont want the moody feeling to just remain all the time. Its not now like I said. An off and on feeling and hoping it will move on. Anything will help. Thanks.